# SDR DJFA2006229

- Difficulty date: April 12, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N905LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145775
- Aircraft time: 2,021 hours, 1,105 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051104
- Part serial: 2629
- Condition: Leaking
- Location: Wing
- Part time: 2,021 hours, 1,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FOLLOWING DEPARTURE, CREW WAS ADVISED BY TOWER THAT A FUEL TRAIL BEHIND ACFT.  AN EMERGENCY WAS DECLARED & ACFT RETURNED.  CFR RESPONSE GIVEN FOLLOWING AN UNEVENTFUL LANDING.  MX REPLACED THE LT AND RT WING VENT VALVES.  NO LEAKS WERE NOTED AFTER THE AIRCRAFT WAS REFUELED.  WING VALVE NR 2 FOUND TO BE CLOSED AFTER ACFT REFUELED.  DEFUEL VALVE REPLACED & SATISFACTORY OPS & LEAK CHECKS PERFORMED.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED AND THE DATA WAS REVIEWED FROM THE FLT DATA RECORDER DOWNLOAD.  RT OUTBOARD SUMP DRAIN VALVE REPLACED AFTER IT WAS FOUND TO BE LEAKING WHEN THE OVERWEIGHT LANDING INSPECTION WAS BEING PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
